Alert archive / California / High Wind Warnings in 2007
High Wind Warning 10, NWS San Diego, CA
NWS San Diego, CA issued this high wind warning at Jun 5, 2007, 1:39 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jun 5, 2007, 2:00 PM PDT. It was in force for 14 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 5, 2007, 1:39 PM PDT (20:39 UTC)
- In effect from
- Jun 5, 2007, 2:00 PM PDT
- Expired
- Jun 6, 2007, 3:33 AM PDT
- In force
- 14 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:55 PM PDT | NON-TSTM WND GST 46 | Twentynine Palms, CA | |
| Jun 5, 6:51 PM PDT | NON-TSTM WND GST 43 | 25 Ssw Nipton, CA | |
| Jun 6, 1:51 AM PDT | NON-TSTM WND GST 43 | Barstow, CA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSGX 052039 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 139 PM PDT TUE JUN 5 2007 ...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING... .STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING. CAZ055-060-060445- /O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/ /O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 139 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ056-061-060445- /O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/ /O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 139 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ058-062-060445- /O.NEW.KSGX.HW.W.0010.070605T2100Z-070606T2100Z/ /O.EXT.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 139 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. THE HIGH WIND WATCH IS NOW IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ RB
2 follow-up statements
000 WWUS76 KSGX 060329 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 829 PM PDT TUE JUN 5 2007 ...GUSTY WEST WINDS TO AFFECT THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING... .STRONG WEST WINDS ALOFT WILL TEAM UP WITH STRONG ONSHORE FLOW TO PRODUCE STRONG...GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH WEDNESDAY EVENING. CAZ055-060-061200- /O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 829 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ056-061-061200- /O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ RIVERSIDE COUNTY MOUNTAINS-COACHELLA VALLEY- 829 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$ CAZ058-062-061200- /O.CON.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.CON.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ SAN DIEGO COUNTY MOUNTAINS-SAN DIEGO COUNTY DESERTS- 829 PM PDT TUE JUN 5 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 2 PM PDT WEDNESDAY. A HIGH WIND WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. STRONGEST WINDS ARE EXPECTED TONIGHT WHEN WIND GUSTS COULD APPROACH 70 MPH. WINDS WILL BEGIN TO DIMINISH LATE WEDNESDAY MORNING...BUT GUSTS NEAR 60 MPH WILL BE POSSIBLE THROUGH WEDNESDAY EVENING. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. STAY TUNED TO NOAA WEATHER RADIO...THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/SANDIEGO...OR LOCAL MEDIA FOR UPDATES. $$
000 WWUS76 KSGX 061033 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 333 AM PDT WED JUN 6 2007 ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS THROUGH THIS EVENING... .A LATE SEASON TROUGH OF LOW PRESSURE MOVING THROUGH THE GREAT BASIN WILL BRING STRONG GUSTY WEST WINDS TO THE MOUNTAINS AND DESERTS THROUGH THIS EVENING. CAZ055-056-058-061800- /O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ /O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS- 333 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST ON NORTH AND EAST SLOPES. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT AND BECOME NORTHWEST TO NORTH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ060-061800- /O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ /O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/ APPLE AND LUCERNE VALLEYS- 333 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF WEST WINDS 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT AND BECOME NORTHWEST TO NORTH. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CAZ061-062-061800- /O.CAN.KSGX.HW.W.0010.000000T0000Z-070606T2100Z/ /O.UPG.KSGX.HW.A.0008.070606T2100Z-070607T0600Z/ /O.NEW.KSGX.WI.Y.0019.070606T1033Z-070607T0500Z/ COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 333 AM PDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. AREAS OF WEST TO NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THIS MORNING...DECREASING TO 20 TO 30 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EVENING. WINDS WILL BE STRONGEST NEAR THE FOOTHILLS OF THE MOUNTAINS. WINDS WILL GRADUALLY SUBSIDE LATE TONIGHT. THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND COULD REDUCE VISIBILITY TO NEAR ZERO. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MARTIN
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this high wind warning went out at Jun 5, 8:52 AM PDT, 4 hours 47 minutes earlier.
Area forecast discussion, Jun 5, 8:52 AM PDT, 4 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 852 AM PDT TUE JUN 5 2007 .SYNOPSIS... AN UNSEASONABLY STRONG LOW PRESSURE TROUGH WILL MOVE ACROSS CALIFORNIA TODAY AND ACROSS NEVADA WEDNESDAY. THIS WILL CAUSE TEMPERATURES TO DROP 10 TO 15 DEGREES OVER SOUTHERN CALIFORNIA...AND CREATE STRONG WINDS OVER THE MOUNTAINS AND DESERTS. A HIGH WIND WATCH IS IN EFFECT THIS AFTERNON THROUGH WEDNESDAY. WEST OF THE MOUNTAINS...THE MARINE LAYER WILL DEEPEN AND BRING MOSTLY CLOUDY SKIES AND DRIZZLE. HIGH PRESSURE BUILDING TO THE NORTH WEDNESDAY NIGHT WILL LOWER THE MARINE LAYER. DRIER AND WARMER CONDITIONS ARE EXPECTED THURSDAY. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES. POSITIVE TILT TROUGH PUSHING ONSHORE ACROSS CENTRAL CALIFORNIA THIS AFTERNOON BUT COLD CORE STAYS FAR TO THE NORTH. 500 MB HEIGHTS OVER SOUTHWEST CALIFORNIA FALL ABOUT 120 METERS DURING THE NEXT 24 HOURS BUT VERY LITTLE VORTICITY ADVECTION. THIS COUPLED WITH TERRAIN BLOCKING OF SAN GORGONIO/SAN BERNARDINO...EXPECT COLD FRONT WILL STALL AND WEAKEN NORTH OF AREA THROUGH WEDNESDAY. THIS RESULTS IN MOSTLY A WIND EVENT FOR SW CALIFORNIA. WIND PROGRAM RUN OFF THE 00Z MODELS YIELDED 60-70 MPH GUSTS FOR MOUNTAINS/HIGH DESERTS THIS AFTERNOON THROUGH WEDNESDAY. THIS LOOKS VALID BASED ON SURFACE PRESSURE GRADIENT INCREASING TO 16-20 MB BETWEEN SW CALIFORNIA COAST AND SW UTAH AND 50KT WINDS AT 700 MB THIS AFTERNOON THROUGH MID MORNING WEDNESDAY. SMALL CRAFT ADVISORIES ARE ALREADY UP OVER THE OUTER WATERS. THE HIGH WIND WATCH FOR THE MOUNTAINS AND DESERTS WILL LIKELY BE UPGRADED TO A HIGH WIND WARNING FOR THIS PERIOD IN THE AFTERNOON PACKAGE. MARINE LAYER EXPECTED TO DEEPEN RAPIDLY THIS AFTERNOON AND EVENING...TO BETWEEN 4000-5000 FEET. 12Z NAM12 MODEL DRIER THAN EARLIER RUN ON GENERATING PRECIPITATION...BUT STILL SHOWS LIGHT ACCUMULATIONS FROM COASTAL SLOPES WESTWARD. WILL LIKELY EXPAND AREAS AFFECTED BY DRIZZLE TO INCLUDE COASTAL SLOPES TONIGHT. THE CAPPING INVERSION IS ERODED OVERNIGHT SO SHOULD SEE EARLIER BREAK UP IN STRATUS ON WEDNESDAY. HIGH PRESSURE TEMPORARILY REBUILDING TO THE NORTH WEDNESDAY NIGHT PUSHES LINGERING FRONTAL TROUGH SOUTH OF FORECAST AREA...WEAK NORTHEAST FLOW ALOFT AND SUBSIDENCE WARMING EXPECTED TO LOWER MARINE LAYER DEPTH TO 1500-2000 FEET. A SECOND UPPER TROUGH MOVES ACROSS AREA ON FRIDAY AND LINGERS THROUGH THE WEEKEND. THE WEAK LIFTING CAUSED BY THIS TROUGH SHOULD RAISE THE MARINE LAYER DEPTH AGAIN...BEST ESTIMATE AT THIS TIME IS 2500 FEET...BUT ALSO WEAKEN THE SUBSIDENCE INVERSION...FOR CLEARING INLAND AREAS BY MID MORNING..AND COAST BY NOON. && .AVIATION... 051500Z...12Z NKX SOUNDING ALONG WITH MDCRS SOUNDINGS AND TOP REPORTS INDICATE THE MARINE LAYER DEPTH WAS AROUND 2000 FEET THIS MORNING. THE MARINE LAYER IS EXPECTED TO DEEPEN TO AROUND 3000 FEET BY THIS AFTERNOON AND 5000 FEET OVERNIGHT IN RESPONSE TO A TROUGH APPROACHING FROM THE WEST AND A STRENGTHENING COASTAL EDDY. STRATUS...WITH BASE AROUND 800 FEET MSL...CONTINUES TO PUSH INLAND THIS MORNING INDICATING SOME THICKENING TAKING PLACE. EXPECT LITTLE OR NO CLEARING WEST OF THE MOUNTAINS TODAY. BASES SHOULD LIFT TO AROUND 1500 FEET MSL LATER THIS MORNING AND 1500 TO 2000 FEET THIS AFTERNOON AND TONIGHT. ANOTHER ISSUE WILL BE THE DEVELOPING STRONG WEST WINDS ACROSS THE MOUNTAINS LATER THIS AFTERNOON AND THROUGH THE NIGHT. THIS WILL LIKELY DEVELOP SOME MOUNTAIN WAVE AND ROTOR ACTIVITY OVER THE DESERT AREAS NEAR KPSP...KTRM AND L08. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FOR THE MOUNTAINS AND DESERTS THIS AFTERNOON THROUGH WEDNESDAY EVENING...SEE LAXNPWSGX. SMALL CRAFT ADVISORY FOR THE OUTER WATERS FROM THIS EVENING THROUGH LATE WEDNESDAY EVENING. && PUBLIC...MACKECHNIE AVIATION/MARINE...WHITLOW
Hazardous weather outlook, Jun 5, 5:00 AM PDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 500 AM PDT TUE JUN 5 2007 CAZ042-043-048-050-055-056-057-058-060-061-062-061200- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- 500 AM PDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. STRENGTHENING SURFACE PRESSURE GRADIENTS WILL TEAM UP WITH STRONG WINDS ALOFT TO PRODUCE LOCAL WEST WIND GUSTS IN EXCESS OF 50 MPH IN SOME MOUNTAIN AND DESERT AREAS LATE THIS AFTERNOON THROUGH WEDNESDAY. .DAY ONE... TODAY THROUGH TONIGHT. HIGH WIND WATCH IN EFFECT FROM 2 PM PDT THIS AFTERNOON. THE STRONG WEST WINDS IN THE MOUNTAINS AND DESERTS WILL PRODUCE LOCALLY HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY IN THE DESERTS AT TIMES. .DAYS TWO THROUGH SEVEN... WEDNESDAY THROUGH MONDAY. HIGH WIND WATCH IN EFFECT THROUGH WEDNESDAY EVENING. THE STRONG WEST WINDS IN THE MOUNTAINS AND DESERTS WILL PRODUCE LOCALLY HAZARDOUS DRIVING CONDITIONS FOR MOTORISTS IN HIGH PROFILE VEHICLES. AREAS OF BLOWING DUST AND SAND WILL REDUCE VISIBILITY IN THE DESERTS AT TIMES. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA... HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MACKECHNIE
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 4:01 AM PDT | High Wind Watch | SGX | Riverside, San Bernardino, San Diego | 24 hr |
| Jun 5, 1:02 PM PDT | Red Flag Warning | SGX | Riverside, San Bernardino, San Diego | 32 hr |
Nearby
High Wind Warnings in California, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.